# SDR 97ZZZX1400

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226G
- Make and model: Gulstm GIV
- Aircraft serial: 1122
- System (JASC): 3520 · Passenger Oxygen System
- Part: Surge Valve
- Part number: 118122
- Condition: Sticking
- Location: Cabin Oxygen
- Part time: 2,954 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBI - DURING C/W CODE 352005 OF THE MIP 02 SYSTEM, PASS. - OPS TEST (PART OF OPS2 PACKAGE), NOTED THAT ALL PASSENGER MASKS FAILED TO DEPLOY AT PRESCRIBED CABIN ALTITUDE EVEN THOUGH 'OXYGEN ON' ANNUNCIATORS DID ILLUMINATE.  DETERMINED THAT O2 DOWNSTREAM PRESSURE BUILD-UP WAS TOO SLOW TO ACTUATE PLUNGERS IN MPU'S WITH SUFFICIENT FORCE TO DEPLOY MPU COVERS.  REPLACED CABIN OXYGEN SYSTEM SURGE VALVE.  SYSTEM OPERATION TESTED SATISFACTORY.  CYCLES, 1,590
